# SDR SCNA99604

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 950f
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK IN THE AFT CARGO COMPARTMENT AT FS 950F WL 203 RBL 55.  THE FUSELAGE SKIN FRAME WAS FOUND CRACKED FWD OF THE DOOR WARNING SWITCH ON THE SECONDARY LIP FLANGE.  FOUND SEAL DEPRESSOR DAMAGED BEYOND REPAIR.  FABRICATED A NEW SEAL DEPRESSOR IAW B727 SRM 51201.  ALODINED, PRIMED AND INSTALLED SEAL DEPRESSOR.  INSTALLED SEAL RETAINER IAW B727 SRM 51-30-2.
